Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sxdwfgtrhyuj

Antibiotics messing up my teeth?

Recommended Posts

I've been taking tetracycline for over 8 weeks and I noticed build up of something on my teeth and if I move my tongue along I feel it. Today I looked in the mirror and saw orange stuff in between some of my teeth and I'm not 100% sure what it is, has anyone here had anything similar?

Share this post


Link to post
Share on other sites

yeah.. minocycline and doxycyline can yellow your teeth over prolonged use. In my personal experience I've been on doxycycline for about 4-5 months now and I haven't really experienced this, you might have just try brushing twice a day and see if that helps, I don't think there is much you can do about it other than obviously stopping the medication.

Share this post


Link to post
Share on other sites

I'm not sure they make them yellow, but some antibiotics do seem to make the enamel more see-through so you see the yellow-ish dentin underneath. Sometimes they may look gray-ish as well.

Share this post


Link to post
Share on other sites

any perminant damage can be gel or laser whitened away.

i had this problem on the antibiotics. so i went to the dentist where they gave me a moulded gum sheild kind of thing, made from a mould out of your teeth. you wear it in at night. you put the gel inside and do it for about 4 nights straight, you're teeth will look whiter than they did before its great. i've only ever had to do it twice since buying it first time about 5 or 6 years ago! the results last for years. i've probably got a lifetimes worth of gel as well with it. i recal paying about £350 in total, bargain. so dont worry about it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×